# SDR ASAA2022081039460

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,806 hours, 1,582 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 772104
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION RATE IS INCREASING AGAIN. ENGINE POWER RUN REQUIRED. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE OIL LEVEL SENSOR REF B737-9 AMM TASK 79-31-01-400-801-G00.
